# SDR SWAA2022092169703

- Difficulty date: August 25, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 149A811827
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT R/H LOWER BULKHEAD SUPPORT AT RBL 21 BS 947. / [01] REMOVED ON AFT CARGO BAY ; R/H LOWER BULKHEAD SUPPORT (BRACKET) LOCATED BETWEEN RBL. 21 BS. 947. IAW SRM 51-40-02. PART NO HAVE ENTRIES IN SRM BY ALLOWABLE DAMAGE WILL BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARG 9.C.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] RECEIVED BRACKET P/N 149A8118-27 LOT. 1486129-1. LOCATED AND DRILLED BRACKET BTW. ON AFT CARGO BAY AFT R/H LOWER BULKHEAD SUPPORT AT RBL 21 - RBL.60 BS 947. IAW SRM 51-40-05-0G-0; DWG# 149A8117;REV:C DWG#149A8110. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION ITEM 3. OKAY TO INSTALL BRACKET.;[05] INSTALLED BRACKET ON AFT CARGO BAY AFT R/H LOWER BULKHEAD SUPPORT AT RBL 21 - RBL.60 BS 947. IAW SRM 51-40-02-0G-0; DWG# 149A8117;REV:C DWG#149A8110.;[06] VERIFIED CORRECTIVE ACTION #5. VERIFIED MEASUREMENTS.
